# SDR SWAA2022092765185

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 328+8; WL 208; LBL 45. / [01] LOCATED AND DRILLED NEW INTERCOSTAL BS 328 TO 344 WL 208 LBL 45 IAW SRM 51-40-05-0G-0; AND OK TO INTALL;[02] REMOVED INTERCOSTAL BS 328 TO 344 WL 208 LBL 45 IAW SRM 51-40-02-0G-0;[03] UPDATED MEASUREMENT TABLE;[04] CERTIFY;[05] CERTIFY;[06] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[07] INSTALLED NEW INTERCOSTAL BS 328 TO 344; WL; 208; LBL 45. IAW SRM 51-40-02-0G-0 AND DWG #141A5400 ; REV:-;[08] CERTIFY;[09] VERIFIED CORRECTIVE ACTION 7.
